Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Splittings of surfaces


Author: Richard K. Skora
Journal: Bull. Amer. Math. Soc. 23 (1990), 85-90
MSC (1985): Primary 30F25; Secondary 32G15, 22E40, 20F32
DOI: https://doi.org/10.1090/S0273-0979-1990-15907-5
MathSciNet review: 1031584
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30F25, 32G15, 22E40, 20F32

Retrieve articles in all journals with MSC (1985): 30F25, 32G15, 22E40, 20F32


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15907-5